# SDR ASAA2016110418753

- Difficulty date: November 4, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5690U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, INTERCOSTAL LOCATED AT BS 294.5-BS 312, LBL 11.10 CORRODED. GROUNDED, YES. CHECKED LIMITS ON INTERCOSTAL AND FOUND TO BE BEYOND THE LIMITS IAW SRM 53-10-51-1A-1. REMOVED AND REPLACED INTERCOSTAL IAW BAC DWG 141A5600 REV N AND SRM 51-40-02.
